# SDR SWAA062853

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 63,477 hours, 58,910 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Crank Assy
- Part number: 65C308781
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT ELEVATOR TAB CONTROL MACHANISM WITH EXCESSIVE PLAY AT OUTBOARD TAB CONTROL ROD.  REMOVED AND REPLACED TAB CRANK ASSY PER MM.
